Class numbers and quadratic residues

Chowla, S. ; Friedlander, J. (1976) Class numbers and quadratic residues Glasgow Mathematical Journal, 17 (1). pp. 47-52. ISSN 0017-0895

PDF - Publisher Version

Official URL:

Related URL:


It has long been known that there is a strong connection between the class numbers of quadratic fields and the distribution of quadratic residues. This connection is exemplified, for instance, by the class number formulae of Dirichlet, which have formed the basis of much of the work on the subject of class numbers.

Item Type:Article
Source:Copyright of this article belongs to Cambridge University Press.
ID Code:8596
Deposited On:28 Oct 2010 11:21
Last Modified:16 May 2016 18:33

Repository Staff Only: item control page